# SDR C2XA10SH095

- Difficulty date: March 14, 2010
- Submitted: March 14, 2010
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 18,968 hours, 10,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM AT FRAME 59-61 FOUND TO BE OUT OF LIMITS AROUND NUT PLATE HOLES IAW EMB-145XR SRM 53-24-10.  MAINTENANCE REMOVED AND REPLACED THE CENTER OMEGA BEAM AT FRAMES 59-61 IAW EMB-145XR SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
